# SDR AALA202306023037

- Difficulty date: May 23, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N155UW
- Make and model: Airbus A320*
- Aircraft serial: 5659
- Aircraft time: 29,724 hours, 12,069 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Arm
- Part number: D5537132100053
- Condition: Worn
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VERTICAL STABILIZER BEARING #1 RUDDER HINGE ARM HAS TWO EACH ELONGATED FASTENER HOLES. REPLACED HINGE ARM PER SRM 51-42-11.
